# SDR CALA2015111894845

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 58,106 hours, 6,868 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON DESCENT FL370, AFTER THRUST REDUCTION, EXPERIENCED SEVERAL COMPRESSOR STALLS LT ENG.  POWER REDUCED TO IDLE FOR REMAINDER OF DESCENT FROM FL230, EMER DECLARED.  FOUND METAL PARTICLES IN THE ENG TURBINE EXHAUST REQUIRING ENG REMOVAL.
